MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Wolverine Coronary Cutting Balloon; catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring

BOSTON SCIENTIFIC CORPORATION Wolverine Coronary Cutting Balloon; catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Model Number H74939401103000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection type c occurred.The patient was on a prior regimen of aspirin (>= 72 hours).Before the procedure, the patient received heparin or other antithrombotic medication and a loading dose of 81 mg of aspirin.The 2.5 mm x 40 mm target lesion located at the proximal circumflex vessel was pretreated with two devices using the largest balloon diameter 3.0 mm x 30 mm wolverine cutting balloon and semi-compliant balloon angioplasty catheter resulting in 10% residual stenosis and timi flow of 3.The target lesion was then successfully implanted with a 2.5 mm x 38 mm synergy xd stent achieving 10% stenosis and timi flow 3.During the same day of the procedure, it was discovered that post-treatment with the 3.0 mm x 30 mm wolverine cutting balloon and semi-compliant balloon angioplasty catheter a grade c dissection with a dissection length of 4.21 mm and dissection stenosis of 34.09% in segment with timi flow 3.No dissection was noted post treatment with the 2.50 mm x 38 mm synergy xd drug eluting stent.The non-target lesion located at the mid-left anterior descending vessel was also treated prior to the target lesion procedure.It was successfully treated with a 3.0 mm x 20 mm, 3.50 mm x 20 mm and 3.0 mm x 12 mm balloon angioplasty catheters and 3.0 mm x 38 mm of drug eluting stent.The patient was started on aspirin and clopidogrel.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) number: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) number and other specific product information.

Brand Name
Wolverine Coronary Cutting Balloon
Common Device Name
catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50057669
Report Number2124215-2026-40354
Device Sequence Number10657194
Product Code NWX
UDI-Device Identifier08714729888260
UDI-Public(01)08714729888260(17)280413(10)39076258
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939401103000
Device Catalogue NumberH74939401103000
Device Lot Number0039076258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient RaceWhite